# SDR EIAA2011230

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 100,240 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Nr 1 Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE FIRE DETECTOR A LOOP FAULTED.   RESET FIRE DETECTOR CARD PER AMM 26-11-00.  OPS CHECKED NORMAL.
